| Model Number |
305U223 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon receipt at medtronic's quality laboratory, visual examination revealed that the valve holder was received attached to the valve.All stent posts were detached.The valve holder appeared intact; there was no evidence of damage on the valve holder.A model 7639 valve handle was rotated clockwise into the threaded opening of the holder; no anomalies were noted.The valve holder was removed from the valve for further observations.The rotor was removed from the holder for further observation.The sutures around the rotor were curled suggestive of sutures wound during cinching of the valve.Under magnification, all tips of the sutures were broken rather than cut.Necking or reduction in diameter is noted adjacent to the break.The break surface of these suture tips is consistent with historical events that indicate the valve holder was over-ratcheted.Conclusion: the investigation is in progress.A supplemental report will be submitted after completion of the investigation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of this 23mm aortic bioprosthetic valve, the cinch mechanism broke before usual stent deflection position was achieved.The valve was replaced with another valve of the same model.No patient involvement was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.